Items where author is "Orden Martín, David"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Aichholzer, Oswin and Garcia Lopez de Lacalle, Jesus and Orden Martín, David and Ramos, Pedro (2008). More about lower bounds for the number of k-facets. In: "VI Jornadas de Matemática Discreta y Algorítmica, VI-JMDA", 21/07/2008-23/07/2008, Lérida, España. ISBN 978-84-8409-263-6.

Aichholzer, Oswin and Garcia Lopez de Lacalle, Jesus and Orden Martín, David and Ramos Alonso, Pedro A. (2008). New results on lower bounds for the number of k-facets. "Electronic Notes In Discrete Mathematics", v. 29 ; pp. 189-193. ISSN 1571-0653. https://doi.org/10.1016/j.endm.2007.07.033.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM